# SDR DHL2003604738

- Difficulty date: June 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PLATING SHOWS 04 SPOTS OF CORROSION BETWEEN STA 743.000 AND STA 767.000, L-35L TO L-35R (MAJOR REPAIR).  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  BLENDED OUT THE DAMAGED SKIN AREA IAW EODHL-030518, ED-3389.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.100) IAW EODHL-030518, ED-3389.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED DOUBLER ON LWR FUSELAGE PLATING BETWEEN STA 743.000 - 767.000, L-35L TO L-35R USING NEW FASTENERS.
